ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Chan, Chun Lam and Fernandes, Winston and Kashyap, Navin and Krishnapur, Manjunath (2017) PHASE TRANSITIONS FOR THE UNIFORM DISTRIBUTION IN THE PATTERN MAXIMUM LIKELIHOOD PROBLEM AND ITS BETHE APPROXIMATION. In: SIAM JOURNAL ON DISCRETE MATHEMATICS, 31 (1). pp. 597-631.

Goyal, Prachi and Misra, Neeldhara and Panolan, Fahad and Zehavi, Meirav (2015) DETERMINISTIC ALGORITHMS FOR MATCHING AND PACKING PROBLEMS BASED ON REPRESENTATIVE SETS. In: SIAM JOURNAL ON DISCRETE MATHEMATICS, 29 (4). pp. 1815-1836.

Alon, Noga and Basavaraju, Manu and Chandran, Sunil L and Mathew, Rogers and Rajendraprasad, Deepak (2015) SEPARATION DIMENSION OF BOUNDED DEGREE GRAPHS. In: SIAM JOURNAL ON DISCRETE MATHEMATICS, 29 (1). pp. 59-64.

Adiga, Abhijin and Chandran, Sunil L (2014) REPRESENTING A CUBIC GRAPH AS THE INTERSECTION GRAPH OF AXIS-PARALLEL BOXES IN THREE DIMENSIONS. In: SIAM JOURNAL ON DISCRETE MATHEMATICS, 28 (3). pp. 1515-1539.

This list was generated on Thu Apr 18 17:16:45 2024 IST.